# SDR UIEA00037

- Difficulty date: August 29, 2000
- Submitted: October 25, 2000
- Operation: Air carrier
- Aircraft: N526MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 22337
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Fitting
- Part number: 65B941611
- Condition: Cracked
- Location: Nr 1 Pylon
- Part time: 75,711 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING VISUAL INSPECTION OF NR 1 PYLON, SUPPORT FITTING (P/N 65B94161-1) AT NAC 222 WAS DISCOVERED LOOSE.  FURTHER INSPECTION AND DISASSEMBLY REVEALED THE ATTACHING BOLTS ON THE UPPER AND LOWE LEFT SIDE ATTACH POINTS WRE WORN AND THE SUPPORT FITTING BUSHINGS ELONGATED.  MAGNETIC PARTICLE INSPECTION (MPI) INDICATED A SMALL CRACK IN THE ID OF THE LOWER ATTACH LUG FITTING.  HOLE OVERSIZED PER BOEING TELEX, BOTH HOLES RE-BUSHED AND RETURNED TO NOMINAL SIZE.  SUPPORT FITTING WAS REINSTALLED USING NEW ATTACHING HARDWARE.  IN ADDITION, A SECONDARY INSPECTION REVEALED MIGRATING SHIM MATERIAL IN ADJACENT STRUCTURE.  MIGRATING SHIM MATERIAL REPAIRED PER SRM 51-10-10, FORM 8110-3 ISSUED FOR OVERSIZED HOLE.  (M)
